I'm having upper back pain and muscle weakness and am incredibly short of breath. I'm a very active person but genetically predisposed to high blood pressure. Has anyone else experienced this? Will it get better? It seems to be worse each day.
Did the upper back pain and muscle weakness start when you started the medication, or did you have it before you started? High blood pressure meds have a tendency to make you dizzy until your body adjusts to them. If your blood pressure is high, you most definitely need to take it. Give it some time. It may take a few weeks to adjust.
- Chlorothiazide Information for Consumers
- Chlorothiazide Information for Healthcare Professionals (includes dosage details)
- Side Effects of Chlorothiazide (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Jan 2010 • 1 answer
Posted 29 Apr 2013 • 2 answers
Posted 6 Aug 2013 • 5 answers
High Blood Pressure - Hi I am taking lisinopril/hctz 20-12.5 and Toprol XL 100 and recently my BP is
Posted 26 Mar 2017 • 1 answer
High Blood Pressure - I've been having problems with HBP, it's at an average of 180/95+. I'm taking?
Posted 16 Sep 2017 • 1 answer